# SDR IPXA2016021899577

- Difficulty date: February 7, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA719513
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT CARGO DOOR FWD JAMB SILL SUPPORT STRUCTURE CORRODED.  REMOVED CORROSION IAW SRM 51-33-01, 51-21-01, AND 53-00-00, FIG 202.
